# SDR ASAA2022120541021

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,957 hours, 17,366 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Circuit Breaker
- Condition: Faulted
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LNAV & VNAV WILL NOT ENGAGE. CO-PILOT COURSE WINDOW DISPLAYS ALL 8'S. GROUNDED - YES. RESET C/B IAW FIM 22-11 TASK 803. OPS CK NORMAL.
